MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSX200H11W
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Pulmonary Embolism (1498); Asthma (1726); Nausea (1970); Pneumonia (2011); Vomiting (2144); Unspecified Respiratory Problem (4464); Eye Irritation (4803)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a dreamstation cpap device's sound abatement foam.The patient has alleged eye irritation, nose irritation, nausea / vomiting, asthma (new or worsening), lung disease, pneumonia and blood clot in lungs.Medical intervention was not specified.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
DREAMSTATION CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer (Section G)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key22070466
Report Number2518422-2025-045263
Device Sequence Number8703266
Product Code BZD
UDI-Device Identifier00606959034051
UDI-Public(01)00606959034051
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSX200H11W
Device Catalogue NumberDSX200H11W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Initial Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown